Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The nonexistence of branch points in the classical solution of Plateau's problem


Author: Robert Osserman
Journal: Bull. Amer. Math. Soc. 75 (1969), 1247-1248
MSC (1959): Primary 49xx, 5304; Secondary 2880
DOI: https://doi.org/10.1090/S0002-9904-1969-12377-3
MathSciNet review: 0253187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Radó, On the problem of Plateau, Vol. 2, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Berlin, 1933. MR 344979

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1959): 49xx, 5304, 2880

Retrieve articles in all journals with MSC (1959): 49xx, 5304, 2880


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12377-3

American Mathematical Society